# SDR SWIA201437234

- Difficulty date: April 18, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 25,962 hours, 15,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER ROW 21 IS BURNED OUT.  REPLACED LAMP.
